MathSciNet Relay Station
MathSciNet bibliographic data
MR642395 (83b:15002b) 15A15
Egorychev, G. P. The solution of van der Waerden's problem for permanents. Adv. in Math. 42 (1981), no. 3, 299–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement